# SDR FDEA201504081176

- Difficulty date: April 8, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 723 hours, 17,284 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Out Of Position
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT, CREW FOUND L1 DOOR EVAC SLIDE PRESSURE PRESS TO TEST INOPERATIVE.   ADJUSTED BATTERIES IN BATTERY CRADLE.  OPERATIONAL CHECKED GOOD.
